MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY (G) FEEDING TUBE KITS; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY (G) FEEDING TUBE KITS; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-14-2.0
Medical Device Problem Codes Flushing Problem (1252); Leak/Splash (1354)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, ¿the consumer reports a blocked button that necessitated replacement during the night.The consumer's blood sugar levels were in the hypoglycemic range, and the feeding pump continued to operate without an alarm.The feeding solution was observed to be leaking from the safety connector next to the button.Blood sugar levels were monitored from 00:21 to 4:57 a.M., with readings between 28 mg and 110 mg.At 0:30 a.M., a 5 ml dose of 40% glucose concentrate was administered orally as an emergency measure.Subsequently, the consumer received humana with rice flakes via a new button and starch orally to stabilize blood sugar.At 4:47 a.M., the same pump was reconnected and operated until 9:40 a.M.At a rate of 50 ml/h.An attempt to flush the removed, defective button was unsuccessful.The button was flushed with water after the evening meal at 6:00 p.M., as is customary, before connecting the pump for its scheduled overnight operation.The pump will not be used for the time being, starting tonight.The family will use a pump with serial number: (b)(6).The consumer is 2 years old, male, with a diagnosis of glycogen storage disease type 1a.The application technique involves an avanos button ch14 2.0 cm, percutaneous, pump, stomach.The last position check was on (b)(6) 2026.The transfer device used is flocare infinity bottles/pack without a drip chamber.A functional test of flocare infinity 2 on (b)(6) 2025 confirmed continuous drip at 50 ml/h overnight with no error messages.¿.
 
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 16 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for lot (b)(4) was reviewed and the product was produced according to product specifications.The sample was not returned for evaluation.A root cause could not be determined.All information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTROSTOMY (G) FEEDING TUBE KITS
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24621318
Report Number9611594-2026-00135
Device Sequence Number10334455
Product Code KNT
UDI-Device Identifier00350770427317
UDI-Public(01)00350770427317(240)106273102(11)250625(17)270625(10)30368879
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8140-14-2.0
Device Catalogue Number8140-14-2.0
Device Lot Number30368879
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/06/2026
04/22/2026
06/25/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/23/2026
05/15/2026
07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOCARE INFINITY BOTTLES/PACK.
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexMale